# SDR SWIA2020062651268

- Difficulty date: May 19, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL AT APPROX FS 669+40 TO FS 740 ( 2ND FWD OF EMER EXIT) HAS MULT AREAS OF CORROSION.  (C-CHECK) RO 6/24/2020 REPLACED LT SIDE SEAT RAIL AT FS 675 TO FS 713 REF AMM.  FABRICATED NEW SEAT TRACK FROM P/N N126-2075 PO T-52211 REF SRM.
